# SDR FDEA201604201293

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE SKIN FRAME INTERNAL DOUBLER FOUND CRACKED AT STATION XOS 789.  RT WING FIXED SKIN FRAME, INTERNAL AREA CRACKED DOUBLER REMOVED & REPLACED WITH NEW FABRICATED DOUBLER IAW SRM 51-31-01-0G.  NEW DOUBLER FABRICATED IAW DWG ARB3954 REV K.  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
